Techno Press


Steel and Composite Structures   Volume 27, Number 1, April10 2018, pages 1-12
DOI: http://dx.doi.org/10.12989/scs.2018.27.1.001
 
Semi-analytical solution of horizontally composite curved I-beam with partial slip
Xu-xi Qin, Han-bing Liu, Chun-li Wu and Zheng-wei Gu

 
Abstract     [Full Text]
    This paper presents a semi-analytical solution of simply supported horizontally composite curved I-beam by trigonometric series. The flexibility of the interlayer connectors between layers both in the tangential direction and in the radial direction is taken into account in the proposed formulation. The governing differential equations and the boundary conditions are established by applying the variational approach, which are solved by applying the Fourier series expansion method. The accuracy and efficiency of the proposed formulation are validated by comparing its results with both experimental results reported in the literature and FEM results.
 
Key Words
    curved I-beam; composite beam; slip; variational approach
 
Address
College of Traffic, Jilin University, Changchun 130025, P.R. China.
 

Techno-Press: Publishers of international journals and conference proceedings.       Copyright © 2019 Techno Press
P.O. Box 33, Yuseong, Daejeon 305-600 Korea, Tel: +82-42-828-7996, Fax : +82-42-828-7997, Email: technop@chol.com